| Model Number |
PMAC71DOC |
| Medical Device Problem Codes |
Device Alarm System (1012); Erratic or Intermittent Display (1182); High Readings (2459); Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the unit had erratic spo2 readings ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of 'low sound level.' the monitors were also connected through a module to a monitor by a different manufacturer.One channel on the monitor was showing a fixed value of 62, while the value on the other monitor was changing.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: pmac71doc docking station pmac71doc invos 7100 (serial# (b)(6); pmpamp71 preamplifier pmpamp71 invos 7100 (serial# (b)(6); pmpamp71 preamplifier pmpamp71 invos 7100 (serial# (b)(6); pmpamp71 preamplifier pmpamp71 invos 7100 (serial# (b)(6); pm7100 monitor pm7100 tablet invos (serial#(b)(6); pm7100 monitor pm7100 tablet invos (serial# (b)(6); pm7100 monitor pm7100 tablet invos (serial#(b)(6); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); pmac71ric reuse inf sensor adapter cable pm7100 (lot# 20220225); pmac71ric reuse inf sensor adapter cable pm7100 (lot# 20220225); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); pmac71rsc sensor cable re-usable pmac71rsc invos (lot# unknown); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (fdd) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, the unit had erratic spo2 readings ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of 'low sound level.' the monitors were also connected through a module to a monitor by a different manufacturer.One channel on the monitor was showing a fixed value of 62, while the value on the other monitor was changing.In addition, strange readings defined as corrupted, cables and pre-amplifiers were used along with the monitor and visual alarm showed in yellow.There was no sound/no signal.There was no patient injury.
Event or Problem Description
According to the reporter, during a procedure, the unit had erratic spo2 readings ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of 'low sound level.' the monitors were also connected through a module to a monitor by a different manufacturer.The two sensors used were placed on patient's head and on renal site which were channel 1 and 4 connected to invos monitor.The channel 2 sensor was connected on other manufacturer's monitor was showing a fixed value of 62, while the value on the invos monitor was changing.In addition strange readings defined as corrupted, cables and pre-amplifiers were used along with the monitor and visual alarm showed in yellow.There was no sound/no signal.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3 correction: b5, d3 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the device had erratic spo2 reading ranging from zero to high values of 70, 80, and 90.Furthermore, the value disappeared and the monitor was showing an alarm of 'low sound level.' the reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.